MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 38MM TRI-PEG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 38MM TRI-PEG; KNEE COMPONENT
Model Number KPONTP38
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, pt underwent bilateral tkr on (b)(6) 2014 at (b)(6) hospital.On (b)(6) 2014, the patients c-reactive protein (cpr) level was recorded as high as 234mg/l.On (b)(6)2018, the patients cpr level was recorded as 284mg/l.Surgeon advised that the patient would require 2 surgeries, or life-long antibiotics in order to treat the condition.(b)(6).

Brand Name
ADVANCE® ONLAY ALL-POLY PATELLA 38MM TRI-PEG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9473024
Report Number3010536692-2019-01187
Device Sequence Number2593440
Product Code JWH
UDI-Device IdentifierM684KPONTP381
UDI-PublicM684KPONTP381
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K953439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKPONTP38
Device Catalogue NumberKPONTP38
Device Lot Number1542851
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date12/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;